# SDR DALA2020090963011

- Difficulty date: September 5, 2020
- Submitted: September 10, 2020
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 48,036 hours, 23,171 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Frame 42
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3278, CRACK ANGLE AFT TI ANGLE AT FR 42 RT SIDE IN MAIN WHEEL WELL.  CORRECTIVE ACTION: REPLACED TI ANGLE LOC AFT FR 42 RT SIDE IN MAIN WHELL WELL THE REPLACE WAS DOCUMENTED ON AMDS CARD 5353-01006-03.
